# SDR 20001030SH006

- Difficulty date: October 5, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N976KC
- Make and model: Beech 200BEECH
- Aircraft serial: BB601
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Pressure Switch
- Part number: 1013890043
- Condition: Defective
- Location: Lt Aux Tank
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, A FUEL NO TRANSFER CAUTION LIGHT ILLUMINATED INDICATING FUEL WAS NOT TRANSFERRING FROM THE LEFT AUXILIARY TANK.  THE AIRCRAFT RETURNED TO DEPARTURE AIRPORT (HOME BASE) WITHOUT INCIDENT.  THE MOTIVE FLOW PRESSURE SWITCH WAS FOUND DEFECTIVE.   (X)
